# SDR DXTA200702043

- Difficulty date: March 22, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N945QS
- Make and model: Cessna 750
- Aircraft serial: 7500029
- Aircraft time: 8,575 hours, 5,840 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215672
- Part serial: 09700737
- Condition: Leaking
- Location: Mlg
- Part time: 140 hours, 72 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE REPORTED COMING FROM RT MLG BY TOWER ON DEPARTURE AND GROUND CREW ON TAXI INTO RAMP.INSPECTED RT MAIN GEAR, BRAKE AND WHEEL ASSYS. NO VISUAL DEFECTS NOTED. REMOVED RT IB AND RT OB BRAKE ASSYS AND INSTALLED OVERHAULED IB AND OR BRAKE ASSYS. BLED BRAKE SYSTEM.TAXI AND LEAK CHECKS GOOD. ALL WORK DONE IAW. IAW. CHAPTER 32-42-01 OF THE 750 M.M.
